Publications with S. Mohsenipour

All publications by Shahram Mohsenipour and S. Shelah


You can select other lists here.
Click the Sh:-number to get to the papers' detail page (which may include pdf's of the paper).
Can't find an Sh:-number (in particular, an "F-number")? You can try your luck here.
number title
Sh:1072 Mohsenipour, S., & Shelah, S. (2018). Set mappings on 4-tuples. Notre Dame J. Form. Log., 59(3), 405–416. arXiv: 1510.02216 DOI: 10.1215/00294527-2018-0002 MR: 3832089
Sh:1146 Mohsenipour, S., & Shelah, S. (2019). On finitary Hindman numbers. Combinatorica, 39(5), 1185–1189. arXiv: 1806.04917 DOI: 10.1007/s00493-019-4002-7 MR: 4039607